MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number 011-MC3316
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved an email was received regarding a 6" (15cm) appx 0.33ml, smallbore bifuse ext set w/2 microclave¿ clear, 3 clamps, rotating luer where the customer reported that while the patient's administration line was being flushed with saline solution, they complained because they felt moisture.The customer observed that the saline was leaking from the other connector of the bifurcated extension, which was not clamped and was not connected, and the connector had the silicone retracted backwards.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Received one (1) used.List #011-mc3316, 6" (15cm) appx 0.33ml, smallbore bifuse ext set w/2 microclave¿ clear, 3 clamps, rotating luer; lot #14364097.The reported complaint of a leak could be confirmed.The returned sample was returned with a stick down on one of the microclaves.The stick down would lead to a leak.The probable cause is from inconsistent lubrication during assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to manufacturer on 11/24/2025.

Brand Name
6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23595948
Report Number9617594-2025-02185
Device Sequence Number10291695
Product Code FMG
UDI-Device Identifier00840619043230
UDI-Public(01)00840619043230(17)300401(10)14364097
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC3316
Device Lot Number14364097
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE SOLUTION, MFR UNK
Patient SexUnknown